MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC

FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC
Model Number P1PIC1.4-C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite several attempts to obtain additional information from the user facility, no additional information was available regarding event circumstances or patient outcome.In-house investigation included review of device history records.The investigation indicated no evidence of manufacturing related issues that would have contributed to the event.
 
Event or Problem Description
It was reported that during attempted removal from left scalp, the picc (peripherally inserted central catheter) line retained approximately 10 cm.

Brand Name
POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH
Common Device Name
PICC
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
robert davis
5823 sebastian place
san antonio, TX 78249
2102262600
MDR Report Key18886655
Report Number3007697249-2024-00001
Device Sequence Number7591196
Product Code LJS
UDI-Device Identifier00858778006058
UDI-Public(01)00858778006058(17)250602(10)230614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberP1PIC1.4-C
Device Lot Number230614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date05/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexMale
Patient RaceWhite